MAUDE Adverse Event Report: ORTHALIGN, INC. ORTHALIGN PLUS SYSTEM; REFERENCE SENSOR 2

ORTHALIGN, INC. ORTHALIGN PLUS SYSTEM; REFERENCE SENSOR 2
Model Number 133632
Medical Device Problem Code Non Reproducible Results (4029)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/03/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
No fault could be found with the returned reference sensor, rs2 s/n (b)(4).The rs passed all visual and functional tests.A review of the device history record (dhr) was conducted.There were no process deviations (pds) or nonconforming material reports (ncmrs) within the dhr.The device passed all manufacturing specifications prior to release.The root cause cannot be determined; no fault could be found with the returned part.Orthalign will continue to monitor this issue and take action if or when alert limits are exceeded.
 
Event or Problem Description
It was reported that the surgeon is claiming inaccurate readings on femur registrations for all three sensors.

Brand Name
ORTHALIGN PLUS SYSTEM
Common Device Name
REFERENCE SENSOR 2
Manufacturer (Section D)
ORTHALIGN, INC.
120 columbia
suite 500
aliso viejo CA 92656
MDR Report Key12109455
Report Number3007521480-2021-00017
Device Sequence Number3775134
Product Code OLO
UDI-Device Identifier00858704006015
UDI-Public00858704006015
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K171780
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 06/30/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number133632
Device Catalogue Number133632
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/04/2021
Initial Report FDA Received Date07/02/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1